Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
beautiful.life

using bp while on accutane?

i'm just wondering if it is ok to use bp while on accutane. i know tane makes your face more sensitive, but i'm in desperate need of spot treatment, and i dont know what to do.

any thoughts?

thanks :)

Share this post


Link to post
Share on other sites
i'm just wondering if it is ok to use bp while on accutane. i know tane makes your face more sensitive, but i'm in desperate need of spot treatment, and i dont know what to do.

any thoughts?

thanks :)

Hi there. If your skin is dry or irritated or red, I wouldn't use BP as it would worsen the irritation due to its drying effect.

However, if you're having a very bothersome initial breakout from Accutane, your derm would likely be able to prescribe you a short tapered course of prednisone, or a very short term course of antibiotics. Ask the derm for his/her recommendations.

Share this post


Link to post
Share on other sites

Hi thanks for replying. :) My skin's actually not doing too bad as far as dryness goes...it's my lips that are paying the price :cry: lol but i'm thinking that my derm's not too likely to give me a topical...he seemed kind of against them while on accutane. i'll ask next time i go in though.

thanks again! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×